# SDR ASAA2014092209222

- Difficulty date: September 22, 2014
- Submitted: September 26, 2014
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 26,325 hours, 8,066 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Switch
- Part number: 66002849
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, FOUND FAULT CODE 73-30311 ON NR 1 ENGINE, START SWITCH SIGNAL AND BUSS DATA DISAGREE.  ACFT GROUNDED.  PERFORMED FURTHER TROUBLESHOOTING IAW FIM REF 73-24, TASK 813.  NO CURRENT FAULT.  NUMEROUS PREVIOUS FAULTS.  EEC TEST PASSED.  DUE TO HISTORY, R & R ENGINE NR 1 START SWITCH IAW AMM REF 80-11-00-401/80-11-00-501.  OP'S CHECKED GOOD.
